# SDR AALA202111083541

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 23,536 hours, 3,261 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH WEATHER RADAR SYSTEMS INOPERATIVE SHORTLY AFTER DEPARTURE. CREW DECLARED AN EMERGENCY AND AIR INTERRUPTED BACK TO DFW. AIRCRAFT WAS OVERWEIGHT FOR LANDING. ACCOMPLISHED FIM DMC-B787-A-34-40-F2-A8A-421A-A. CYCLED CIRCUIT BREAKER'S ISS-L AND ISS-R (AALA202111087213) AND TURNED ON WEATHER RADAR LEFT AND RIGHT OPERATIONS TEST GOOD.
